| Catalog Number |
2426-0500 |
| Medical Device Problem Code |
Crack (1135)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/11/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the bd alaris smartsite pump infusion set was cracked.The following information was provided by the initial reporter: in regards to item #'s 2426-0500 and 2426-0007.Have seen issues involving cracking at the tubing connection site when used with nexus caps.
Additional Manufacturer Narrative
Device evaluation: no product or photo was returned by the customer.The customer complaint of tubing defective / damaged could not be verified due to the product not being returned for failure investigation.A device history record review could not be performed on material 2426-0500 because the lot number is unknown.Due to no sample being received, an investigation could not be performed, and a root cause could not be determined.This incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.Your assistance in this matter has been helpful in trend identification and supporting our commitment to continuous quality improvement.